| Model Number |
SCREW, CORTICAL 4.5 X 48MM |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via phone that an ar-13110l-01 osteotomy plate all screws backed out and the plate collapsed.This occurred after use in a case and the patient requires a revision.The revision surgery was scheduled for (b)(6) 2024 and was completed successfully using a competitor osteotomy plate.No further injury to patient.
Additional Manufacturer Narrative
Complaint allegation confirmed.One unpackaged ar-13380-48 batch, unk, was received for investigation.The visual inspection indicated that the screw's threads were stripped, and the hex head was deformed.The most likely cause(s) for the reported failure can be a user error due to improper bone preparation, misaligned insertion, and/or prying/levering the device during insertion.